# SDR SWAA096030

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 70,262 hours, 63,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND NOSE WHEEL WELL SNUBBER SPRING PLATE SKIN CRACKED AT CEILING ACCESS DOOR CUTOUT, BETWEEN RBL 7.75 TO LBL 7.75.  REPAIRED SKIN PER ACO.
